Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11290
Title: Hochschild cohomology and support varieties for tame hecke algebras
Authors: Schroll, S
Snashall, N
First Published: Dec-2011
Citation: QUARTERLY JOURNAL OF MATHEMATICS, 2011, 62 (4), pp. 1017-1029
DOI Link: 10.1093/qmath/haq018
ISSN: 0033-5606
eISSN: 1464-3847
Links: http://hdl.handle.net/2381/11290
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.